# SDR AWXA200501456

- Difficulty date: November 26, 2005
- Submitted: November 29, 2005
- Operation: Air carrier
- Aircraft: N644AW
- Make and model: Airbus A320-231
- Aircraft serial: 317
- Aircraft time: 43,112 hours, 18,457 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 1458
- Condition: Failed
- Location: Lt Aft
- Part time: 2,254 hours, 900 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERNIGHT MAINTENANCE DISCOVERED EMERGENCY LIGHT TEST FAILING, FAULT (115 VAC AFT L) PRESENT. MAINTENANCE REMOVED AND REPLACED THE LT AFT POWER SUPPLY IAW MM 33-51-38-04. VENDOR CONFIRMED FAULT.  UNIT WAS REPAIRED AND TESTED IAW CMM 33-51-09 REV.2
